MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/12MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/12MM; TIBIAL INSERT FIXED
Model Number 02.07.0412SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12.03.2021: lot 183192: (b)(4) items manufactured and released on 16-jul-2018.Expiration date: 2023-06-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 1 other similar reported event.
 
Event or Problem Description
1 month after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed an i&d and revised the poly and the surgery was completed successfully.Previously the patient had implanted competitor implants, and on (b)(6) 2021 medacta implants were implanted due to unknown reason.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/12MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11593955
Report Number3005180920-2021-00246
Device Sequence Number3606223
Product Code JWH
UDI-Device Identifier07630030817755
UDI-Public07630030817755
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2023
Device Model Number02.07.0412SCF
Device Catalogue Number02.07.0412SCF
Device Lot Number183192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;